# SDR USAA060669

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 986 Lbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 LBL 44 CORROSION.  REMOVED AND REPLACED IAW SRM 53-60-51, DEFECT SIZE: 12 INCHES.
